Not coping at all. Extreme sense of doom and despair. Complete wreck. Hopeless

Well done for posting this mate, it’s important that we share our feelings around the devestating effects this drug has had on our lives. Dealing with this alone and in isolation makes the burden that much heavier. I know we’ve had lots of discussions off line but all I can say is that I’m so proud of how far you’ve come in the last few weeks in terms of trying to learn to cope with this. Hopefully you will start to see some gains and improvements your still very early stages and shouldn’t think of giving up. Natural improvements may just be around the corner. Stay strong my freind the world needs you in it :slight_smile:

3 Likes

Big shouts to you @LazarusRy
You have been an unrelentless support during that first month and we have become brothers in arms…
I can recognise you here my friend : being in limbo yourself, you will always be there for others and show support, no matter what.
I comfort myself with this: meeting incredible people, incredible humans. Fighters.

2 Likes

Might be worth trying the antidepressant Wellbutrin. It has a completely different mechanism to the SSRIs and several have noticed significant improvements while on it.

1 Like

Is it Zyban?

Yes.

1 Like

I’m sorry to bring this up but many people got much worse on Wellbutrin. However its probably the most ‘safe’ AD to take

1 Like

Well…

You described it so good. Thanks for that because it makes me feel somewhat connected. Have been through the same feelings, thoughts and experiences. I call it the initial horror and trauma phase. The only mildly good thing I can tell you is that this stage won’t last forever. Somehow most people learn how to cope at least somewhat over time…

1 Like

They did? Could you please direct me to these ‘many’ accounts?

I see you are recommending Wellbutrin, have you used it @orthogs?

You can find below a few of them, and these were just found by a quick search, I assume there are more:

To be honest, there are not many drugs that have so much negative feedback in the forum (although there are also some positive experiences). In case you recommend bupropion to a PFS sufferer that has bad side effects it is also imprtant to warn him that it can make things worse. Thanks @Knifli for the warning.

5 Likes

I have not used it, no. However a personal anecdote I would have provided if it were the case would simply be one of many.

I strongly disagree.
I can see four negative accounts and more than four positive accounts. I challenge you to find another recommended drug that has people claiming it essentially made them recover. And as for an anti-depressant, people’s choices are severely limited. SSRIs (and likely SNRIs) are off the table for obvious reasons. Wellbutrin is non-hormonal unlike the many kinds of clearly dangerous hormonal treatments people have tried again and again much to their regret (despite apparent effects on testicular testosterone levels), and rarely has there been a case of somebody truly destroying themselves while taking it. The same cannot be said about a myriad of other substances people have taken.

I am talking to a person daily who got mild PSSD after SSRi use, and taking Wellbutrin after that gave her permanent anxiety, worsened PSSd etc. Dont trust any psych medication. I can tell you they are mostly all unsafe.

1 Like

:). Seems we are stuck with our pre fin dilemmas…
Like I could take this but it could make me worse.
The complexity of this condition surprises each day even more…
I will see an endo in august. Hope to cope with the shit in the meantime…

1 Like

Sometimes people have to take a chance. There are many anecdotes of people where Wellbutrin made their life livable, even pleasurable again. What’s the alternative?

Not taking it :sweat_smile:

I suppose. I guess it comes down to how bad people really are going. Let’s say somebody is literally on their last straw, would it not be wiser to recommend them to try something which has at least a 50% chance of improving them considerably compared to the unthinkable alternative…

Yeah. I agree. When suicide is the other option, try shit. But when u can still suffer some more, try that.

3 Likes

The five negative accounts I quoted are just the first five I found. There are many other horror stories with Wellbutrin, here just a couple of examples more:

I obviously won’t quote all the horror stories with wellbutrin that are all over the forum.

Go to the search button and you’ll easily find hundreds of people claiming to be recovered thanks to X drug or X herb. In fact, this has been one of the most constant things in this forum over the years. There was a time in which every three months someone claimed to be recovered thanks to some miracle drug or herb, that surprisingly only worked for him.

The problem is that people that have the worst side effects are much more likely to react negatively to different drugs. Some years ago I was very suicidal and I saw people in the forum that said that were almost recovered thanks to progesterone, so I gave it a go (what was the alternative?), and I ended up much, much worse, I have never returned to anything close to what I was before taking progestorene. If i hadn’t taken it, I would have spent some months with a really bad depression and my side effects wouldn’t have worsened that much, and with time things would have stabilized. But instead, I tried progesterone, and my depression became way worse, and my physical side effects became way way worse.

I understand that we all want to help, but being an extreme case myself, I feel like I need to protect other severe cases from making decisions that will almost certainly make them worse.

3 Likes

@kan sorry mate about that story.
Stay strong my friend.
Regards from France!

1 Like

With Wellbutrin, I have found far more positive accounts than negative accounts. No other drug or supplement comes close to its track record. I can’t find more than tree accounts of something truly bad occurring.